# SDR SWAA071649

- Difficulty date: March 31, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 23,444 hours, 13,264 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Part serial: 2652
- Condition: Failed
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, CREW REPORTED STRONG ELECTRICAL ODOR IN CABIN.  INSPECTED AIRCRAFT, FOUND GASPER FAN HAD FAILED.  REMOVED AND REPLACED GASPER FAN PER MM.
